# SDR FDEA201501020012

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 73,672 hours, 33,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 SLIDE PRESSURE PRESS TO TEST BUTTON INOPERATIVE.  AMM 25-61-03-2-0 R & R PRESSURE INDICATOR MODULE.  OPERATIONS CHECKED GOOD.
